Volume 172

Small cancellations over relatively hyperbolic groups and embedding theorems

Pages 1-39 by Denis Osin | From volume 172-1

The Iwasawa $\mu$-invariant of $p$-adic Hecke $L$-functions

Pages 41-137 by Haruzo Hida | From volume 172-1

Teichmüller curves, triangle groups, and Lyapunov exponents

Pages 139-185 by Irene I. Bouw, Martin Möller | From volume 172-1

On the formation of singularities in the critical $O(3)$ $\sigma$-model

Pages 187-242 by Igor Rodnianski, Jacob Sterbenz | From volume 172-1

Flops, motives, and invariance of quantum rings

Pages 243-290 by Yuan-Pin Lee, Hui-Wen Lin, Chin-Lung Wang | From volume 172-1

Derivation of the Gross-Pitaevskii equation for the dynamics of Bose-Einstein condensate

Pages 291-370 by László Erdős, Benjamin Schlein, Horng-Tzer Yau | From volume 172-1

KAM for the nonlinear Schrödinger equation

Pages 371-435 by L. Hakan Eliasson, Sergei B. Kuksin | From volume 172-1

Center conditions at infinity for Abel differential equations

Pages 437-483 by Miriam Briskin, Nina Roytvarf, Yosef Yomdin | From volume 172-1

Characterizing Jacobians via trisecants of the Kummer variety

Pages 485-516 by Igor Krichever | From volume 172-1

Surface group representations with maximal Toledo invariant

Pages 517-566 by Marc Burger, Alessandra Iozzi, Anna Wienhard | From volume 172-1

On the Birch-Swinnerton-Dyer quotients modulo squares

Pages 567-596 by Tim Dokchitser, Vladimir Dokchitser | From volume 172-1

Random conformal snowflakes

Pages 597-615 by Dmitri Beliaev, Stanislav Smirnov | From volume 172-1

Gravitational allocation to Poisson points

Pages 617-671 by Sourav Chatterjee, Ron Peled, Yuval Peres, Dan Romik | From volume 172-1

The moduli space of cubic fourfolds via the period map

Pages 673-711 by Radu Laza | From volume 172-1

On a class of $\mathrm{II}_1$ factors with at most one Cartan subalgebra

Pages 713-749 by Narutaka Ozawa, Sorin Popa | From volume 172-1

$p$-adic $L$-functions and Selmer varieties associated to elliptic curves with complex multiplication

Pages 751-759 by Minhyong Kim | From volume 172-1

Geodesic flows with positive topological entropy, twist maps and hyperbolicity

Pages 761-808 by Gonzalo Contreras | From volume 172-2

Compactifications of smooth families and of moduli spaces of polarized manifolds

Pages 809-910 by Eckart Viehweg | From volume 172-2

Elliptic functions, Green functions and the mean field equations on tori

Pages 911-954 by Chang-Shou Lin, Chin-Lung Wang | From volume 172-2

Canonical subgroups of Barsotti-Tate groups

Pages 955-988 by Yichao Tian | From volume 172-2

Sparse equidistribution problems, period bounds and subconvexity

Pages 989-1094 by Akshay Venkatesh | From volume 172-2

Duality via cycle complexes

Pages 1095-1126 by Thomas Geisser | From volume 172-2

The Conley conjecture

Pages 1127-1180 by Viktor L. Ginzburg | From volume 172-2

Functional equations for zeta functions of groups and rings

Pages 1181-1218 by Christopher Voll | From volume 172-2

A classification of $\operatorname{SL}(n)$ invariant valuations

Pages 1219-1267 by Monika Ludwig, Matthias Reitzner | From volume 172-2

Hilbert’s fifth problem for local groups

Pages 1269-1314 by Isaac Goldbring | From volume 172-2

Polynomials with $\operatorname{PSL}(2)$ monodromy

Pages 1315-1359 by Robert M. Guralnick, Michael E. Zieve | From volume 172-2

A new family of exceptional polynomials in characteristic two

Pages 1361-1390 by Robert M. Guralnick, Joel Rosenberg, Michael E. Zieve | From volume 172-2

The $u$-invariant of the function fields of $p$-adic curves

Pages 1391-1405 by Raman Parimala, V. Suresh | From volume 172-2

Multiplicity one theorems

Pages 1407-1434 by Avraham Aizenbud, Dmitry Gourevitch, Stephen Rallis, Gérard Schiffmann | From volume 172-2

Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model

Pages 1435-1467 by Stanislav Smirnov | From volume 172-2

Weak subconvexity for central values of $L$-functions

Pages 1469-1498 by Kannan Soundararajan | From volume 172-2

Sieving for mass equidistribution

Pages 1499-1516 by Roman Holowinsky | From volume 172-2

Mass equidistribution for Hecke eigenforms

Pages 1517-1528 by Roman Holowinsky, Kannan Soundararajan | From volume 172-2

Quantum unique ergodicity for ${\rm SL}_2(\mathbb{Z})\backslash\mathbb{H}$

Pages 1529-1538 by Kannan Soundararajan | From volume 172-2

Curves and symmetric spaces, II

Pages 1539-1558 by Shigeru Mukai | From volume 172-3

The density of discriminants of quintic rings and fields

Pages 1559-1591 by Manjul Bhargava | From volume 172-3

A finiteness theorem for zero-cycles over $p$-adic fields (with an appendix by Uwe Jannsen: Resolution of singularities for embedded curves)

Pages 1593-1639 by Shuji Saito, Kanetomo Sato, Uwe Jannsen | From volume 172-3

Birth of homoclinic intersections: a model for the central dynamics of partially hyperbolic systems

Pages 1641-1677 by Sylvain Crovisier | From volume 172-3

Subconvexity bounds for triple $L$-functions and representation theory

Pages 1679-1718 by Joseph Bernstein, Andre Reznikov | From volume 172-3

Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich’s conjecture (PLEASE NOTE: The version of record for this article is published as an Erratum in Volume 173, no. 1, pp. 585–617.)

Pages 1719-1748 by Sándor J. Kovács , Max Lieblich | From volume 172-3

Instantons and curves on class VII surfaces

Pages 1749-1804 by Andrei Teleman | From volume 172-3

Local rigidity of partially hyperbolic actions I. KAM method and ${\mathbb Z^k}$ actions on the torus

Pages 1805-1858 by Danijela Damjanović , Anatole Katok | From volume 172-3

Einstein solvmanifolds are standard

Pages 1859-1877 by Jorge Lauret | From volume 172-3

Construction of harmonic diffeomorphisms and minimal graphs

Pages 1879-1906 by Pascal Collin, Harold Rosenberg | From volume 172-3

Boundary behavior and the Martin boundary problem for $p$ harmonic functions in Lipschitz domains

Pages 1907-1948 by John Lewis, Kaj Nyström | From volume 172-3

The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems

Pages 1949-2033 by Jens Marklof, Andreas Strömbergsson | From volume 172-3

On the negative Pell equation

Pages 2035-2104 by Étienne Fouvry, Jürgen Klüners | From volume 172-3

Extending isotopies of planar continua

Pages 2105-2133 by Lex G. Oversteegen, Edward D. Tymchatyn | From volume 172-3

Heegner divisors, $L$-functions and harmonic weak Maass forms

Pages 2135-2181 by Jan Bruinier, Ken Ono | From volume 172-3

Henselian implies large

Pages 2183-2195 by Florian Pop | From volume 172-3

Counting arithmetic lattices and surfaces

Pages 2197-2221 by Mikhail Belolipetsky, Tsachik Gelander, Alexander Lubotzky, Aner Shalev | From volume 172-3

The spectral edge of some random band matrices

Pages 2223-2251 by Sasha Sodin | From volume 172-3